# SDR UALA2012020600707

- Difficulty date: February 5, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 44,779 hours, 5,605 cycles
- Engine: Pwa PW40903
- System (JASC): 7520 · Engine Cooling System
- Part: Valve
- Part number: 1110V07003
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG LWR TVBC AIR SHUTOFF VALVE INDICATOR PIN  FOUND.  FOUND INDICATOR PIN BROKEN.  REPLACED INDICATOR PIN PCN 645-4515 AND ACP CLUNK TEST REF MM, VALVE OPERATES NORMALLY.  NEEDS TO BE REPLACED WITHIN 100 FLT HRS.  INSTALLED VALVE ASSY AND ALL RELATED PLUMBING.
